# SDR SIMA200609403

- Difficulty date: March 18, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T42
- Condition: Dented
- Location: Fuselage
- Part time: 23,869 hours, 22,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO WALL FRAME AT STA 649.0 DENTED.  REFORMED DENT TO NORMAL CONTOUR AND PERFORMED NDT INSPECTION.  FABRICATED A REINFORCEMENT DOUBLER.  REPAIR DONE IAW SRM.  (K)
